MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C40 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C40 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888540
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The anesthesia system was investigated at the hospital by our field service engineer (fse).The reported issue could not be reproduced and no parts needed to be replaced.The anesthesia system passed all performance and safety tests in accordance with factory specifications and was cleared for clinical use.A complete set of device logs were downloaded and sent for evaluation.The received logs confirm that there were issues with ventilating the patient on several occasions during the case.There is no data in the trend log due to the logs having been saved more than 24 hours after the event and there are no recordings of technical malfunctions in the technical log.Without having the trend log to evaluate ,we have not been able to confirm how much the flow, concentration and pressure actually deviated from set or expected values.The true cause of the reported event has not been determined.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).It was reported that the anesthesia system did not cycle properly.There was no patient harm reported.
 
Additional Manufacturer Narrative
A correction of field # d1 brand name, # d4 version or model #, # d4 unique identifier (udi) # and h4 manufacturer date were required.D1 ¿ brand name - previous brand name: flow-i, corrected brand name: flow-i c40 anesthesia system d4 ¿ version or model # - previous.Version or model #: flow-i c40, corrected version or model #: 6888540.D4 ¿ unique identifier (udi) # - previous unique identifier (udi) #: missing, corrected unique identifier (udi) #: (b)(4).H4 ¿ manufacture date - previous manufacturing date: 01/31/2022, corrected manufacturing date: 01/10/2022.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C40 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key17948284
Report Number8010042-2023-02007
Device Sequence Number20612832
Product Code BSZ
UDI-Device Identifier07325710010631
UDI-Public(01)07325710010631(11)220110
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888540
Device Catalogue Number6677400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown